Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 10 year old female with a penicillin allergy who on 19-MAR-2007 was vaccinated IM with a 0.5 ml second dose of Gardasil (Lot# 654741/0013U). There was no concomitant medication. On 19-MAR-2007 the patient developed a rash all over her body, especially near the injection site. The nurse reported that the patient was given BENADRYL for the rash. The patient went to see her pediatrician who reportedly prescribed the patient with prednisone an ZYRTEC. It was also reported that the patient did not have a reaction to her first dose of Gardasil. At the tiem of the report, the patient was recovering. The nurse felt that the patient''s rash was an other important medical event. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166